MAUDE Adverse Event Report: DePuy Orthopaedics Inc US REPL TIP FEMORAL HD IMPACTOR; Extremity Instruments : Impactors

DePuy Orthopaedics Inc US REPL TIP FEMORAL HD IMPACTOR; Extremity Instruments : Impactors
Catalog Number 200166000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
REPL TIP FEMORAL HD IMPACTOR
Common Device Name
Extremity Instruments : Impactors
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50564658
Report Number1818910-2026-15037
Device Sequence Number10104824
Product Code HWA
UDI-Device Identifier10603295080138
UDI-Public10603295080138
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200166000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown